# SDR USAA2012052400013

- Difficulty date: May 23, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 71,813 hours, 32,115 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665405
- Part serial: A6766RP
- Condition: Out Of Adjust
- Location: L2 Door
- Part time: 28,123 hours, 17,915 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BC1 CHECK - L2 DOOR SLIDE RAFT HITS ON FUSELAGE.  REPACKED L2 DOOR SLIDE RAFT IAW CMM 25-61-20 REV 17 AND FOLDING / PROCEDURE P-11915 PERFORMED FINAL TEST AND TESTED OK.
